# SDR SWAA002561

- Difficulty date: December 6, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: 094SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23053
- Aircraft time: 56,496 hours, 60,360 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK-A-ROUND INSP, FOUND EXTERNAL FUSELAGE SKIN CRACKED AT BS 392, 1 ABOVE STR 10R. REPAIRED SKIN PER SRM.
